# SDR AALA202408083700

- Difficulty date: July 31, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 67,868 hours, 8,406 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 27045501
- Part serial: 910
- Condition: Faulty
- Location: Zone 500
- Part time: 42,942 hours, 5,776 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EICAS MESSAGE ENG FUEL FILTER L. FOLLOWED BY STATUS MESSAGES: EN,G SCAV OIL FILT L, ENG HP OIL FILT L, ENG FUEL FILT L, ENG OPU L,, ENG TURB OVSP SYS L, ENG EEC C1 L. CREW DECIDED TO DIVERT TO JFK. MAINTENANCE REPLACED EEC AND DEDICATED ALTERNATOR PER MM 73-21-11 AND MM 73-21-14. PERFORMED ENG RUN UP USING BOTH CHANNELS, ALL ENG PARAMETERS NORMAL WITH NO FAULTS. REF. 71-00-00.
